MathSciNet Relay Station
MathSciNet bibliographic data
MR1043422 (91f:20014) 20C30 (20C15)
Zisser, Ilan On products of characters in $A\sb n$. Proc. Amer. Math. Soc. 111 (1991), no. 3, 633–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement